# SDR HNAA2013072200417

- Difficulty date: July 22, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 69,185 hours, 78,878 cycles
- System (JASC): 2914 · Hydraulic Handpump, Main
- Part: Garlock Seal
- Condition: Damaged
- Location: Hyd Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 1 OIL PRESSURE FLUCTUATED AND STEADILY FELL.  FEATHERED NR 1 ENGINE AFTER PRESSURE FELL BELOW 55 PSI AND SHUTDOWN AFTER CONTINOUS ILLUMINATION OF CAUTION LIGHT.  FOUND DRAIN LINE AT INBD IGNITER BAY CONNECTED TO PROP SHAFT DRAIN LEAKING. R & R PROP SHAFT SEAL AND DRAIN LINE, NO FIX.  FOUND SHAFT SEAL ON ENGINE DRIVEN HYD PUMP AND GARLOC SEAL DAMAGE AND DETERIORATED.  R & R SHAFT SEAL IAW AMM 29-10-11 AND GARLOC SEAL IAW MM 72-10-00.  OPS AND LEAKED CHECKED GOOD.
